# SDR C77A20130903009

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bearing
- Condition: Worn
- Location: Horizontal Stab
- Part time: 15,602 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAILED ROLL BACKLASH CHECK.  R & R LT & RT SPHERICAL BEARINGS, EXTERNAL HINGE PINS, AND FRAME 100 BUSHINGS IAW AMM 55-21-00.  PERFORMED BACKLASH IAW AMM 27-40-00-00. BACKLASH PASSED.
